Expanding attributable fraction applications to outcomes wholly attributable to a risk factor

Churchill, S., Angus, C. orcid.org/0000-0003-0529-4135, Purshouse, R. et al. (2 more authors) (2020) Expanding attributable fraction applications to outcomes wholly attributable to a risk factor. Statistical Methods in Medical Research, 29 (9). pp. 2637-2646. ISSN 0962-2802

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Author(s) 2020. This is an author-produced version of a paper subsequently published in Statistical Methods in Medical Research. Uploaded in accordance with the publisher's self-archiving policy. Article available under the terms of the CC-BY-NC-ND licence (https://creativecommons.org/licenses/by-nc-nd/4.0/).
Keywords: Attributable fraction; relative risk function; absolute risk function; alcohol epidemiology; alcohol research
Dates:
  • Published (online): 5 March 2020
  • Published: 1 September 2020
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Medicine, Dentistry and Health (Sheffield) > School of Health and Related Research (Sheffield) > Sheffield Centre for Health and Related Research
Depositing User: Symplectic Sheffield
Date Deposited: 17 Mar 2020 11:30
Last Modified: 12 May 2021 11:39
Status: Published
Publisher: SAGE Publications
Refereed: Yes
Identification Number: https://doi.org/10.1177/0962280220907113
Related URLs:

Share / Export

Statistics